hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Qualitative Analysis of Quadratic Polynomial Dynamical Systems Associated with the Modeling and Monitoring of Oil Fields
University of Gävle, Faculty of Engineering and Sustainable Development, Department of Electrical Engineering, Mathematics and Science, Mathematics.
Russian State Geological Prospecting University, Moscow, 117997 Russia.
2019 (English)In: Lobachevskii Journal of Mathematics, ISSN 1995-0802, E-ISSN 1818-9962, Vol. 40, no 10, p. 1695-1710Article in journal (Refereed) Published
Abstract [en]

The behavior and properties of solutions of two-dimensional quadratic polynomial dynamical system on the phase plane of variables and time are considered. A complete qualitative theory is constructed which includes the analysis of all singular points and the features of solutions depending on all parameters of the problem. A main result is that, with the discriminant criteria created on the basis of the growth model constructed in the present study, it is possible to formulate practical recommendations for regulating and monitoring the process of waterflooding and the development of an oil field.

Place, publisher, year, edition, pages
Pleiades Publishing , 2019. Vol. 40, no 10, p. 1695-1710
Keywords [en]
Polynomial quadratic dynamical system, qualitative theory, autonomous equation, singularities, qualitative analysis
National Category
Mathematics
Identifiers
URN: urn:nbn:se:hig:diva-30719DOI: 10.1134/S1995080219100226Scopus ID: 2-s2.0-85073527670OAI: oai:DiVA.org:hig-30719DiVA, id: diva2:1357110
Available from: 2019-10-03 Created: 2019-10-03 Last updated: 2019-11-05Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Shestopalov, Yury

Search in DiVA

By author/editor
Shestopalov, Yury
By organisation
Mathematics
In the same journal
Lobachevskii Journal of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 1 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf